6 years ago, I had a Catheter Ablation to treat WPW. One week to the day after my procedure, I began to experience 2nd Degree AV Block. Since then, I have many episodes of bradycardia etc. Is it possible that the scar tissued formed as a result of the Ablation has caused this new problem. My EP advised that what I have is referred to as Wekenbach (sp?) Type I, Morbitz. He also said that this type of block is usually secondary to a different problem. I am confused about the fact that my problem started immediately after my procedure. Any thoughts?
For WPW they would ablate the "bundle of kent". I don't know if this would be close to your AV node. If they were close to your AV node then some damage may have occured. It seems logical it would mimic type one 2nd degree AV block.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.